# SDR HEEA060653

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5851352
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO NOISE BAND WHEN RADAR WAS IN TEST MODE.  PERFORMED PRELIMINARY INSPECTION AND FOUND PROGRAMMER BOARD BAD, REPLACED U2202, U2203, U2205, C2210, Q2212.  REPAIRED.  ADJUSTED STC AND GAIN VOLTAGE.  BENCH CHECK GOOD.
